# SDR NOCA0405

- Difficulty date: April 15, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Engine: Rroyce RB211524*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Governor
- Part number: 8062550
- Condition: Faulty
- Location: Rt Eng Fuel Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

OAK - ON PUSHBACK RT ENGINE SHUTDOWN 30 SECONDS AFTER START AIRCRAFT RETURNED TO GATE.  TROUBLESHOT AND REPLACED RT ENGINE FUEL FLOWGOVERNOR.  PRECAUTIONARY CHANGE OF RT ENGINE SPAR VALVE ACTUATOR.
